MathSciNet Relay Station
MathSciNet bibliographic data
MR335779 (49 #559) 30A36
Hengartner, W.; Schober, G. Extreme points for some classes of univalent functions. Trans. Amer. Math. Soc. 185 (1973), 265–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement